So I was on day 43 of my cycle and I had UPS. Took EllaOne within 12 hours of the event (at approx 10am in the morning) and that evening I got my period. It lasted about 2-3 days (normally 4) and it was lighter than usual. My cycle tends to be on the longer side of things (40-45 days) but it’s always been super irregular. I’ve been on and off the contraceptive pill which I guess never allowed my period to become regular. My question is… would this bleed have been an implantation bleed or related to taking EllaOne? Or is it most likely that my period was just due around that time anyway?
The UPS was on 25th March and I took EllaOne on the 26th March. The bleed came 26th March in the evening. In the last couple of days I’ve had some minor cramping (12-14th April approx) but that’s it symptoms wise. Maybe it’s ovulation - I believe it’s possible to get ovulation pains/cramping?
I feel it’s too soon to spend money on a pregnancy test when I’m not overly concerned (I’ve overthought this situation many times before haha… this is approx my 10th time taking the morning after pill in the last 8 years) just looking for some advice - did anyone else ever get a bleed on the same day they took EllaOne?